Alert archive / Kentucky / Flash Flood Watches in 2021
Flash Flood Watch 5, NWS Louisville, KY
NWS Louisville, KY issued this flash flood watch at Jul 1, 2021, 2:57 AM CDT for 30 counties in Kentucky; 9 counties in Indiana. It took effect at Jul 1, 2021, 7:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2021, 2:57 AM CDT (07:57 UTC)
- In effect from
- Jul 1, 2021, 7:00 AM CDT
- Expired
- Jul 1, 2021, 6:52 PM CDT
- In force
- 12 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- None
All 39 counties
Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Bullitt County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Harrison County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Nelson County, KY, Nicholas County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY
The radar
The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1557 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 768 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
560 WGUS63 KLMK 010757 FFALMK URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Louisville KY 357 AM EDT Thu Jul 1 2021 INZ079-KYZ031>043-047>049-055>057-066-067-078-082-020000- /O.NEW.KLMK.FF.A.0005.210701T1200Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-Harrison- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer- Jessamine-Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell- Clinton- Including the cities of Madison, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany 357 AM EDT Thu Jul 1 2021 /257 AM CDT Thu Jul 1 2021/ ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS MORNING THROUGH THIS EVENING... The National Weather Service in Louisville has issued a * Flash Flood Watch for portions of Indiana and Kentucky, including the following areas, in Indiana, Jefferson. In Kentucky, Anderson, Bourbon, Boyle, Casey, Clark, Clinton, Fayette, Franklin, Garrard, Harrison, Henry, Jessamine, Lincoln, Madison, Mercer, Nicholas, Oldham, Russell, Scott, Shelby, Spencer, Trimble, and Woodford. * From 8 AM EDT /7 AM CDT/ this morning through this evening * Rain showers and thunderstorms are expected throughout the day across the watch area. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ KDW
4 follow-up statements
534 WGUS63 KLMK 011314 FFALMK URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Louisville KY 914 AM EDT Thu Jul 1 2021 INZ076>078-083-084-090>092-KYZ029-030-045-046-054-065-077-020000- /O.EXA.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Scott-Dubois-Crawford-Harrison-Floyd-Clark-Bullitt- Jefferson-Nelson-Washington-Marion-Taylor-Adair- Including the cities of Shepherdsville, Paoli, Jeffersonville, Lebanon, Scottsburg, Bardstown, Corydon, Louisville, Salem, Jasper, English, Columbia, Campbellsville, Springfield, and New Albany 914 AM EDT Thu Jul 1 2021 /814 AM CDT Thu Jul 1 2021/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS EVENING... The National Weather Service in Louisville has expanded the * Flash Flood Watch to include portions of Indiana and Kentucky, including the following areas, in Indiana, Clark, Crawford, Dubois, Floyd, Harrison, Orange, Scott and Washington. In Kentucky, Adair, Bullitt, Jefferson, Marion, Nelson, Taylor and Washington. * Until 8 PM EDT/7 PM CDT/ this evening. * Showers and a few thunderstorms with very intense rainfall rates are expected throughout the day across the watch area. Several inches of rain could fall in a short amount of time today. * A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ INZ079-KYZ031>043-047>049-055>057-066-067-078-082-020000- /O.CON.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-Harrison- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton- Including the cities of La Grange, Lancaster, Frankfort, Albany, Paris, Nicholasville, Liberty, Richmond, Cynthiana, Danville, Jamestown, Versailles, Georgetown, Taylorsville, Winchester, Harrodsburg, Milton, Bedford, Stanford, Lexington, New Castle, Madison, Lawrenceburg, Shelbyville, and Carlisle 914 AM EDT Thu Jul 1 2021 /814 AM CDT Thu Jul 1 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS EVENING... The Flash Flood Watch continues for * Portions of Indiana and Kentucky, including the following areas, in Indiana, Jefferson. In Kentucky, Anderson, Bourbon, Boyle, Casey, Clark, Clinton, Fayette, Franklin, Garrard, Harrison, Henry, Jessamine, Lincoln, Madison, Mercer, Nicholas, Oldham, Russell, Scott, Shelby, Spencer, Trimble and Woodford. * Until 8 PM EDT/7 PM CDT/ this evening. * Showers and a few thunderstorms with very intense rainfall rates are expected throughout the day across the watch area. Several inches of rain could fall in a short amount of time today. * A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BJS
687 WGUS63 KLMK 011801 FFALMK Flood Watch National Weather Service Louisville KY 201 PM EDT Thu Jul 1 2021 INZ076>079-083-011915- /O.CAN.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Orange-Washington-Scott-Jefferson-Dubois- Including the cities of Scottsburg, Madison, Salem, Paoli, and Jasper 201 PM EDT Thu Jul 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of Indiana, including the following areas, Dubois, Jefferson, Orange, Scott and Washington has been cancelled. The Flood Watch is cancelled. $$ INZ084-090>092-KYZ029>043-045>049-054>057-065>067-077-078-082-020000- /O.CON.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Crawford-Harrison-Floyd-Clark-Bullitt-Jefferson-Oldham-Trimble-Henry- Shelby-Franklin-Scott-Harrison-Spencer-Anderson-Woodford-Fayette- Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Marion- Boyle-Garrard-Madison-Taylor-Casey-Lincoln-Adair-Russell-Clinton- Including the cities of La Grange, Lancaster, Frankfort, Albany, Jeffersonville, Nicholasville, Liberty, Richmond, Louisville, Cynthiana, Danville, Jamestown, Springfield, Georgetown, Taylorsville, Winchester, Paris, Versailles, Campbellsville, Harrodsburg, Milton, Bedford, Shepherdsville, Stanford, Bardstown, Lexington, English, Columbia, New Albany, New Castle, Lawrenceburg, Lebanon, Corydon, Shelbyville, and Carlisle 201 PM EDT Thu Jul 1 2021 /101 PM CDT Thu Jul 1 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS EVENING... The Flash Flood Watch continues for * Portions of Indiana and Kentucky, including the following areas, in Indiana, Clark, Crawford, Floyd and Harrison. In Kentucky, Adair, Anderson, Bourbon, Boyle, Bullitt, Casey, Clark, Clinton, Fayette, Franklin, Garrard, Harrison, Henry, Jefferson, Jessamine, Lincoln, Madison, Marion, Mercer, Nelson, Nicholas, Oldham, Russell, Scott, Shelby, Spencer, Taylor, Trimble, Washington and Woodford. * Until 8 PM EDT/7 PM CDT/ this evening. * Showers and a few thunderstorms with very intense rainfall rates are expected throughout the day across the watch area. Several Inches of rain could fall in a short amount of time through early evening. * A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BJS
398 WGUS63 KLMK 011904 FFALMK Flood Watch National Weather Service Louisville KY 304 PM EDT Thu Jul 1 2021 INZ084-090>092-KYZ032-012015- /O.CAN.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Crawford-Harrison-Floyd-Clark-Trimble- Including the cities of Bedford, Jeffersonville, Corydon, English, Milton, and New Albany 304 PM EDT Thu Jul 1 2021 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Indiana and north central Kentucky, including the following areas, in Indiana, Clark, Crawford, Floyd and Harrison. In north central Kentucky, Trimble has been cancelled. The Flood Watch is cancelled. $$ KYZ029>031-033>043-045>049-054>057-065>067-077-078-082-020000- /O.CON.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bullitt-Jefferson-Oldham-Henry-Shelby-Franklin-Scott-Harrison- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington- Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Taylor-Casey- Lincoln-Adair-Russell-Clinton- Including the cities of La Grange, Lancaster, Frankfort, Albany, Paris, Nicholasville, Liberty, Richmond, Louisville, Cynthiana, Danville, Jamestown, Springfield, Georgetown, Taylorsville, Winchester, Versailles, Harrodsburg, Shepherdsville, Stanford, Lexington, Bardstown, Columbia, Campbellsville, New Castle, Lawrenceburg, Lebanon, Shelbyville, and Carlisle 304 PM EDT Thu Jul 1 2021 /204 PM CDT Thu Jul 1 2021/ ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS EVENING... The Flash Flood Watch continues for * Portions of east central Kentucky, north central Kentucky and south central Kentucky, including the following areas, in east central Kentucky, Anderson, Bourbon, Boyle, Clark, Fayette, Franklin, Garrard, Harrison, Jessamine, Madison, Mercer, Nicholas, Scott and Woodford. In north central Kentucky, Bullitt, Henry, Jefferson, Nelson, Oldham, Shelby, Spencer and Washington. In south central Kentucky, Adair, Casey, Clinton, Lincoln, Marion, Russell and Taylor. * Until 8 PM EDT/7 PM CDT/ this evening. * Showers and a few thunderstorms with very intense rainfall rates are expected throughout the day across the watch area. Several Inches of rain could fall in a short amount of time through early evening. * A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ BJS
927 WGUS63 KLMK 012352 FFALMK Flood Watch National Weather Service Louisville KY 752 PM EDT Thu Jul 1 2021 KYZ029>031-033>043-045>049-054>057-065>067-077-078-082-020100- /O.CAN.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Bullitt-Jefferson-Oldham-Henry-Shelby-Franklin-Scott-Harrison- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson- Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison- Taylor-Casey-Lincoln-Adair-Russell-Clinton- Including the cities of Shepherdsville, Louisville, La Grange, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Campbellsville, Liberty, Stanford, Columbia, Jamestown, and Albany 752 PM EDT Thu Jul 1 2021 /652 PM CDT Thu Jul 1 2021/ ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Kentucky, north central Kentucky, and south central Kentucky has been cancelled. The threat for heavy rain and flash flooding has ended. Continue to heed any road closures due to lingering high water. $$ RAS
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 2:22 AM CDT, 35 minutes earlier.
Area forecast discussion, Jul 1, 2:22 AM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Louisville KY 322 AM EDT Thu Jul 1 2021 .Short Term...(Today and tonight) Issued at 315 AM EDT Thu Jul 1 2021 The short term can be summed up as wet. Ahead of a west to east oriented cold front. Model sounding show a warm unstable air mass with lots of available moisture. SBCAPE values range from around 450 J/kg during the pre-dawn hours through 1,500 J/kg during the day. Precipitable water values remain around 2". This environment will produce heavy rainfall with mixed in thunder. Luckily we do have enough wind to keep precipitation moving to help reduce flooding potential, but the threat of storms training over the same area remains. It's because of this threat that we are going to issue a Flash Flood Watch for areas near the I-64 corridor and throughout the Bluegrass region of Kentucky. Severe weather isn't expected, but 30 to 40 mph gusts and lightning will still be possible near any thunderstorm. As the CWA remains under cloud cover with lots of rain in the area, high temperatures are expected to top out in the mid to upper 70s in most areas, but areas in southern Kentucky and Louisville could break into the low 80s. Winds, between 5 to 10 mph, will remain mainly out of the west ahead of the front. Tonight, the front will begin working south through the CWA. This will push any remaining showers out of central Kentucky. Winds behind the front will become northerly. Lows by sunrise will drop into the 60. && .Long Term...(Friday through Wednesday) Issued at 251 AM EDT Thu Jul 1 2021 ...Quiet Weather for the Holiday Weekend... High pressure starting the long term over the upper Great Lakes will head south into the Ohio Valley over the weekend and weaken as it drops into the Southeast early next week. As a result we will have dry weather through at least Monday, possibly Tuesday. Temperatures Friday and Saturday will be relatively pleasant for early July with afternoon readings in the upper 70s and lower 80s. Dew points in the 50s will add to the comfort level. Sunday evening shortly after sunset we're currently forecasting temperatures to be mostly in the middle and upper 70s with clear skies and a light and variable breeze. As the surface high weakens and continues to move off to the southeast, we'll start warming back up. Expect a return to the lower 90s by Monday and continuing into mid-week. By Tuesday-Wednesday we'll be back into return flow and a weak cold front may make a run at us from the north. Cluster analysis not bullish on QPF here, and extended MOS guidance PoPs are below CLIMO. EPS/GEFS members don't show much either, and NBM came in nearly dry for Tuesday. Still, the pattern suggests afternoon/evening cells not out of the question, so will hold on to a small chance of thunderstorms on Wednesday. && .Aviation...(06Z TAF Issuance) Issued at 204 AM EDT Thu Jul 1 2021 Tonight, expecting most of the heavier rain showers and thunderstorms to push off to the east. LEX could see a few of these cells, but believe HNB, SDF, and BWG to remain uneventful for much of the night. Tomorrow, a west to east oriented cold front will push south through southern Indiana and central Kentucky. This will increase thunderstorm chances which is expected to drop visibilities over the TAF sites. Ceilings are also expected to drop into IFR conditions at HNB, SDF, and LEX. BWG will likely bottom out in MVFR conditions near 2,000 ft or so. Timing of thunderstorms and reduced visibilities is going to be a challenge, so amended TAFs will be likely. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...KDW Long Term...13 Aviation...KDW
Hazardous weather outlook, Jun 30, 2:39 PM CDT, 12 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 339 PM EDT Wed Jun 30 2021 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-011945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 339 PM EDT Wed Jun 30 2021 /239 PM CDT Wed Jun 30 2021/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Showers and thunderstorms are expected tonight. The main threats, in addition to lightning, will be locally torrential downpours and gusty winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Widespread rain is expected Thursday as a cold front moves into the region. Scattered storms are expected as well, with the main threats being heavy rainfall, local flooding, and cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotters are welcome to report instances of flooding and strong thunderstorm winds today through tomorrow. && More information, along with other weather, hydrological and climate information, can be found at weather.gov/louisville. CJP/JML
In the hours before
Special weather statement, Jun 30, 10:07 PM CDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
1107 PM EDT Wed Jun 30 2021
KYZ041-048-056-057-010330-
Fayette-Jessamine-Madison-Garrard-
1107 PM EDT Wed Jun 30 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GARRARD...
JESSAMINE...MADISON AND FAYETTE COUNTIES...
At 1105 PM EDT, radar indicated strong thunderstorms were located
along a line extending from just north of Lexington Blue Grass
Airport to 7 miles north of Lancaster. Movement was east at 20 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Lexington, Richmond, Nicholasville, Meadowthorpe, Dunbar High School,
Thoroughbred Acres, Cardinal Hill, Cadentown, Northland and
Highlands.
LAT...LON 3767 8432 3765 8461 3811 8463 3812 8462
3819 8437 3816 8437 3816 8438 3813 8437
3811 8438 3810 8436 3790 8434 3790 8435
3789 8434
TIME...MOT...LOC 0305Z 270DEG 15KT 3808 8457 3772 8454
RASSpecial weather statement, Jun 30, 10:28 PM CDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
1128 PM EDT Wed Jun 30 2021
KYZ041-049-057-010415-
Fayette-Clark-Madison-
1128 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT CLARK...NORTHERN MADISON AND
SOUTHEASTERN FAYETTE COUNTIES...
At 1126 PM EDT, a strong thunderstorm was crossing Interstate 75
near the Fayette-Madison County line, moving east at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lexington, Winchester, Harris Ferry, Goffs Corner, Chilesburg,
Constant Station, Coletown, Vianna, Renick and Lyndale.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
3783 8400 3784 8402 3783 8404 3785 8406
3782 8407 3785 8408 3784 8409 3784 8410
3783 8411 3781 8410 3782 8411 3781 8412
3780 8442 3798 8446 3811 8408 3793 8397
TIME...MOT...LOC 0326Z 251DEG 17KT 3793 8434
RASSpecial weather statement, Jun 30, 10:36 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
1136 PM EDT Wed Jun 30 2021
KYZ041-042-049-010415-
Bourbon-Fayette-Clark-
1136 PM EDT Wed Jun 30 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK...BOURBON AND
NORTHEASTERN FAYETTE COUNTIES...
At 1136 PM EDT, a strong thunderstorm was located near Bryan Station,
moving east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Paris, North Middletown, Sidville, Elmendorf, Chilesburg, Jackstown,
Blacks Crossroads, Hutchison, Stony Point and Bunker Hill.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3818 8398 3813 8407 3811 8408 3799 8439
3820 8442 3827 8410 3826 8410 3827 8409
3827 8408 3826 8408 3826 8406 3824 8405
3824 8406 3821 8403 3822 8401 3820 8399
3822 8399 3822 8398
TIME...MOT...LOC 0336Z 251DEG 17KT 3807 8432
RASSpecial weather statement, Jun 30, 11:07 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
1207 AM EDT Thu Jul 1 2021
KYZ042-043-010430-
Bourbon-Nicholas-
1207 AM EDT Thu Jul 1 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOURBON AND
NICHOLAS COUNTIES...
At 1206 AM EDT, a strong thunderstorm was located 7 miles southwest
of Carlisle, moving northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Carlisle, Millersburg, Jackstown, Blacks Crossroads, Weston, Pleasant
Valley, Sprout, East Union, Moorefield and Myers.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3830 8385 3819 8398 3826 8417 3831 8416
3842 8395 3836 8392 3836 8389 3835 8390
3836 8387 3835 8387 3835 8386 3833 8386
3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 0406Z 241DEG 25KT 3822 8409
KDWSpecial weather statement, Jun 30, 11:12 PM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
1212 AM EDT Thu Jul 1 2021
KYZ056-066-067-010445-
Lincoln-Garrard-Casey-
1212 AM EDT Thu Jul 1 2021
...A STRONG THUNDERSTORM WILL AFFECT LINCOLN...SOUTH CENTRAL GARRARD
AND EAST CENTRAL CASEY COUNTIES...
At 1212 AM EDT, a strong thunderstorm was located 8 miles south of
Stanford, moving northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Stanford, Lancaster, Crab Orchard, Boneyville, Ottenheim, Gilbert,
Broughtentown, Walltown, Geneva and Rowland.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3748 8445 3740 8448 3722 8475 3749 8481
3763 8459 3749 8444
TIME...MOT...LOC 0412Z 241DEG 25KT 3742 8472
KDWLocal storm report, Jul 1, 12:24 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 AM EDT THU JUL 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG NICHOLASVILLE 37.88N 84.58W
06/30/2021 JESSAMINE KY PUBLIC
TREE DAMAGE, POWER OUTAGES.
&&
13The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 10:07 PM CDT | Special Weather Statement | LMK | Fayette, Jessamine | 23 min |
| Jun 30, 10:28 PM CDT | Special Weather Statement | LMK | Clark | 47 min |
| Jun 30, 10:36 PM CDT | Special Weather Statement | LMK | Bourbon | 39 min |
| Jun 30, 11:07 PM CDT | Special Weather Statement | LMK | Nicholas | 23 min |
| Jun 30, 11:12 PM CDT | Special Weather Statement | LMK | Lincoln | 33 min |
| Jul 1, 6:36 AM CDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine | 3 hr |
| Jul 1, 7:28 AM CDT | Flash Flood Warning | LMK | Clark, Fayette, Jessamine | 7 hr |
| Jul 1, 8:00 AM CDT | Areal Flood Advisory | LMK | Boyle, Garrard, Jessamine, Mercer | 3 hr |
| Jul 1, 8:33 AM CDT | Flash Flood Warning | LMK | Clark, Garrard, Jessamine, Madison, Mercer | 6 hr |
| Jul 1, 10:47 AM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 1, 10:55 AM CDT | Flash Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 4 hr |
| Jul 1, 11:22 AM CDT | Areal Flood Advisory | LMK | Bullitt, Jefferson, Spencer | 3 hr |
| Jul 1, 11:31 AM CDT | Flash Flood Warning | LMK | Bullitt, Jefferson, Spencer | 3 hr |
| Jul 1, 11:51 AM CDT | Areal Flood Advisory | LMK | Garrard, Lincoln, Madison | 4 hr |
| Jul 1, 12:05 PM CDT | Areal Flood Advisory | LMK | Anderson, Mercer, Spencer, Washington | 3 hr |
| Jul 1, 12:18 PM CDT | Areal Flood Advisory | LMK | Bullitt, Nelson, Spencer | 3 hr |
| Jul 1, 12:51 PM CDT | Flash Flood Warning | LMK | Anderson, Mercer, Washington | 3 hr |
| Jul 1, 1:17 PM CDT | Flash Flood Warning | LMK | Garrard, Lincoln, Madison | 3 hr |
| Jul 1, 2:23 PM CDT | Areal Flood Warning | LMK | Clark, Fayette, Jessamine | 2 hr |
| Jul 1, 2:26 PM CDT | Areal Flood Warning | LMK | Clark, Garrard, Jessamine, Madison, Mercer | 3 hr |
| Jul 1, 2:39 PM CDT | Areal Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| Jul 1, 2:42 PM CDT | Areal Flood Warning | LMK | Bullitt, Jefferson, Spencer | 2 hr |
| Jul 1, 3:54 PM CDT | Areal Flood Warning | LMK | Anderson, Mercer, Washington | 97 min |
| Jul 1, 5:43 PM CDT | River Flood Warning | LMK | Bourbon | 28 hr |
| Jul 1, 11:12 AM CDT | Areal Flood Advisory | LMK | Perry | 3 hr |
Nearby
Flash Flood Watches in Kentucky, 2021Flash Flood Watches in Indiana, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.